Dynamics of two-dimensional parabolic discrete map
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (1): 010504    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Dynamics of two-dimensional parabolic discrete map
Xu Qiang1, Meng Ji-De2, Bao Bo-Cheng2
(1)School of Computer and Information Engineering, Changzhou Institute of Technology, Changzhou 213002, China; (2)School of Electrical and Information Engineering, Jiangsu Teachers University of Technology, Changzhou 213001, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn